Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 238692, 11 pages
http://dx.doi.org/10.1155/2015/238692
Research Article

Reliable Control for Uncertain Singular Systems with Randomly Occurring Time-Varying Delay and Actuator Faults

Taiyuan University of Science and Technology, Taiyuan 030024, China

Received 13 August 2014; Accepted 30 August 2014

Academic Editor: Zheng-Guang Wu

Copyright © 2015 Yu-Lin Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The problem of reliable control is investigated for uncertain continuous singular systems with randomly occurring time-varying delay and actuator faults in this work. The delay occurs in a random way, and such randomly occurring delay obeys certain mutually uncorrelated Bernoulli distributed white noise sequences. The uncertainties under consideration are norm-bounded, and may vary with time. Then, with the constructed Lyapunov function, a sufficient condition is given to ensure the unforced system is mean-square exponentially stable and the corresponding controller can be derived from such condition, and the actuator faults problem is guaranteed. A numerical example is provided to show the effectiveness of the methods.